# SDR 2006UALA01030

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 39,275 hours, 24,573 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Tool Damage
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OTBD FITTING HAS TOOLING DAMAGE ON UPPER EDGE.
